|ISSN 1683-3414 (Print) • ISSN 1814-0807 (Online)|
Address: Vatutina st. 53, Vladikavkaz,
Submission of all materials is carried out only electronically through Online Submission System in personal account.
Nonlinear Viscosity Algorithm with Perturbation for Nonexpansive Multi-Valued Mappings
Sahebi, H. R.
Vladikavkaz Mathematical Journal 2021. Vol. 23. Issue 1.
The viscosity iterative algorithms for finding a common element of the set of fixed points for nonlinear operators and the set of solutions of variational inequality problems have been investigated by many authors. The viscosity technique allow us to apply this method to convex optimization, linear programming and monoton inclusions. In this paper, based on viscosity technique with perturbation, we introduce a new nonlinear viscosity algorithm for finding an element of the set of fixed points of nonexpansive multi-valued mappings in a Hilbert spaces. Furthermore, strong convergence theorems of this algorithm were established under suitable assumptions imposed on parameters. Our results can be viewed as a generalization and improvement of various existing results in the current literature. Moreover, some numerical examples that show the efficiency and implementation of our algorithm are presented.
Keywords: fixed point problem, generalized equilibrium problem, nonexpansive multi-valued mapping, Hilbert space
Language: English Download the full text
For citation: Sahebi, H. R. Nonlinear Viscosity Algorithm with Perturbation for Nonexpansive Multi-Valued Mappings, Vladikavkaz Math. J., 2021, vol. 23, no. 1, pp. 60-76. DOI 10.46698/e7204-1864-5097-s
← Contents of issue
|© 1999-2023 Þæíûé ìàòåìàòè÷åñêèé èíñòèòóò|